Researcher Page

사진

Koo, Ja-Kyung (구자경) C-1911-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
 
Research Area

Keyword Cloud

Reload 더보기
1

Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Koo, Ja-Kyungresearcher; Yoon, Dong-SungSPRINGERRAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599, 2017-04

2

Generation of class fields by using the Weber function

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong SungACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.167, pp.74 - 87, 2016-10

3

On some Fricke families and application to the Lang-Schertz conjecture

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong HwaCAMBRIDGE UNIV PRESSPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.4, pp.723 - 740, 2016-08

4

Some applications of eta-quotients

Eum, Ick Sun; Koo, Ja-Kyungresearcher; Shin, Dong HwaCAMBRIDGE UNIV PRESSPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.3, pp.565 - 578, 2016-06

5

Ring class invariants over imaginary quadratic fields

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong HwaWALTER DE GRUYTER GMBHFORUM MATHEMATICUM, v.28, no.2, pp.201 - 217, 2016-03

6

SOME APPLICATIONS OF MODULAR UNITS

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong HwaCAMBRIDGE UNIV PRESSPROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.59, no.1, pp.91 - 106, 2016-02

7

Construction of class fields over cyclotomic fields

Koo, Ja-Kyungresearcher; Yoon, Dong SungDUKE UNIV PRESSKYOTO JOURNAL OF MATHEMATICS, v.56, no.4, pp.803 - 829, 2016

8

Primitive generators of certain class fields

Eum, Ick-Sun; Koo, Ja Kyungresearcher; Shin, Dong HwaACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.155, pp.46 - 62, 2015-10

9

The Riemann hypothesis and an upper bound of the divisor function for odd integers

Eum, Ick-Sun; Koo, Ja-KyungresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.1, pp.917 - 924, 2015-01

10

On some arithmetic properties of Siegel functions (II)

Jung, Ho Yun; Koo, JaKyungresearcher; Shin, Dong HwaWALTER DE GRUYTER GMBHFORUM MATHEMATICUM, v.26, no.1, pp.25 - 57, 2014-01

11

Application of Weierstrass units to relative power integral bases

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong HwaEUROPEAN MATHEMATICAL SOCREVISTA MATEMATICA IBEROAMERICANA, v.30, no.4, pp.1489 - 1498, 2014

12

On some applications of Eisenstein series

Eum, Ick Sun; Koo, JaKyungresearcher; Shin, Dong HwaKOSSUTH LAJOS TUDOMANYEGYETEMPUBLICATIONES MATHEMATICAE-DEBRECEN, v.85, no.1-2, pp.73 - 91, 2014

13

New approach to twisted q-Bernoulli polynomials

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon KyungSPRINGER INTERNATIONAL PUBLISHING AGADVANCES IN DIFFERENCE EQUATIONS, no.298, pp.1 - 21, 2013-11 View PDF (922kb)

14

Completely normal elements in some finite abelian extensions

Koo, JaKyungresearcher; Shin, Dong HwaVERSITACENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.11, no.10, pp.1725 - 1731, 2013-10

15

CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong HwaKOREAN MATHEMATICAL SOCJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

16

Singular values of principal moduli

Koo, Ja Kyungresearcher; Shin, Dong HwaACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.133, no.2, pp.475 - 483, 2013-02

17

A Note on Traces of Singular Moduli

Koo, Ja Kyungresearcher; Shin, Dong HwaPUBLICATION COMMITTEE, TOKYO JOURNAL MATHEMATICSTOKYO JOURNAL OF MATHEMATICS, v.35, no.2, pp.291 - 296, 2012-12

18

Ray class fields generated by torsion points of certain elliptic curves

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-SungSPRINGERRAMANUJAN JOURNAL, v.28, no.3, pp.341 - 360, 2012-08

19

Normal bases of ray class fields over imaginary quadratic fields

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-HwaSPRINGERMATHEMATISCHE ZEITSCHRIFT, v.271, no.1-2, pp.109 - 116, 2012-06

20

ALGEBRAIC INTEGERS AS SPECIAL VALUES OF MODULAR UNITS

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-SungCAMBRIDGE UNIV PRESSPROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.55, pp.167 - 179, 2012-02 View PDF (192kb)

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0